# SDR 06FDEA03788

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 70,274 hours, 22,997 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 831651
- Part serial: 586A62
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECENT,ENG & WING A/I ON,RT WING A/IVLV DISAG,   NR 1 MAN ALERT.PERF QRH , NR 1 THROTTLE IDLE,SECURED ENG AND WING A/I,DEP ICING,CLIMBED   TO 280. 20 MIN LATER #1 MANI ALERT EXTINGUISHED RETURNED THROTTLE TO NORMAL   POWER. CKD MAN FAIL DET UNIT, LEFT WING PRESS SW FAULT.  ACP PNEU DECAY CHECK PER MM 36-  00-02 ALL THREE SYSTEM PASSED. DROPPED L/E SLATS, PUT AIR ON THE WINGS OPENED   WING A/I FOUND NO PRESS DROP 28PSI. ALSO ACP INSPECTION ON WING L/E FOR ANY   DUCT LEAKS AND CHECKED TELESCOPING TUBE ON BOTH WINGS. NO LEAKS. R/R RIGHT WING ANTI-ICE SHUTOFF VALVE PER M/M 30-11-02-2, OPS & LEAK CHECKS NORM. R/R NR 1 MAN   FAILURE DETECTION PRESS SW M/M 36-23-03-4, OPS CHECKS NORM.
